Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Strong F-regularity in images of regular rings


Author: Donna Glassbrenner
Journal: Proc. Amer. Math. Soc. 124 (1996), 345-353
MSC (1991): Primary 13A35
DOI: https://doi.org/10.1090/S0002-9939-96-03030-4
MathSciNet review: 1291770
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize strong F-regularity, a property associated with tight closure, in a large class of rings. A special case of our results is a workable criterion in complete intersection rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13A35

Retrieve articles in all journals with MSC (1991): 13A35


Additional Information

Donna Glassbrenner
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22903

DOI: https://doi.org/10.1090/S0002-9939-96-03030-4
Keywords: Tight closure, strong F-regularity
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society